MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the procedure the subject coil prematurely deployed in the catheter.The device was replaced and the procedure was completed successfully with no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b product code: updated.D4 expiration date: added.D4 gtin: added.H4 manufacturing date: added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil prematurely deployed in the microcatheter during the procedure.Additional information provided by the customer indicated that the subject device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, and the patient's anatomy was moderately tortuous.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to this complaint.

Brand Name
TARGET TETRA 2.0MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23846286
Report Number3008881809-2025-00738
Device Sequence Number9527316
Product Code HCG
UDI-Device Identifier07613327578607
UDI-Public(01)07613327578607(17)280413(10)25569105
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412060
Device Lot Number25569105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/28/2026
06/05/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/19/2026
06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER).
Patient Age72 YR
Patient SexFemale
Patient Weight63 KG